Perturbation of invariant manifolds. IV
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 987-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a7,
author = {G. S. Osipenko},
title = {Perturbation of invariant manifolds. {IV}},
journal = {Differencialʹnye uravneni\^a},
pages = {987--993},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a7/}
}
G. S. Osipenko. Perturbation of invariant manifolds. IV. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 987-993. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a7/